Neutrally Floating Objects of Density ½ in Three Dimensions
Article first published online: 16 NOV 2012
© 2012 by the Massachusetts Institute of Technology
Studies in Applied Mathematics
Volume 130, Issue 3, pages 295–315, April 2013
How to Cite
Várkonyi, P. L. (2013), Neutrally Floating Objects of Density ½ in Three Dimensions. Studies in Applied Mathematics, 130: 295–315. doi: 10.1111/j.1467-9590.2012.00569.x
- Issue published online: 14 MAR 2013
- Article first published online: 16 NOV 2012
- (Received July 20, 2012)
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!